BibTeX record: journals/amc/SongZ08

download as .bib file

@article{DBLP:journals/amc/SongZ08,
  author    = {Lina Song and
               Hongqing Zhang},
  title     = {Application of the extended homotopy perturbation method to a kind
               of nonlinear evolution equations},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {197},
  number    = {1},
  pages     = {87--95},
  url       = {http://dx.doi.org/10.1016/j.amc.2007.07.035},
  doi       = {10.1016/j.amc.2007.07.035},
  timestamp = {Wed, 01 Oct 2014 02:36:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/SongZ08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}